# SDR EAT2002F00000

- Difficulty date: February 25, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N592BA
- Make and model: Frchld SA227CC
- Aircraft serial: AC592
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126905
- Part serial: 91288H0990
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT COPILOTS HEATED WINDSHIELD CRACKED AT APPROX 20,000 FEET WITH THE AIRCRAFT PRESSURIZED TO APPROXIMATELY 4.5 PSI.  THE WINDSHIELD IS SPIDER CRACKED ACROSS THE ENTIRE SURFACE.  THE WINDSHIELD SHOWS NO EVIDENCE OF IMPACT CAUSING THE CRACKING.
